Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed menstrual cycle, mild pains in stomach, cramping. Is that a sign of pregnancy ?

I havent had my menstral cycle this month and it normally come around the 1st to the 15th of the month. But early this month on the 6th, 7th, and 8th I ve had brownish blood spotting but the spotting didnt occur all day just the first couple times i wipe myself after urination . Sine then i havent had the spotting no more. I get these mild pains in my stomach sometimes but i get these cramping pains as if my menstral cycle is about to come but when i go urinate the pain go away. is that a sign of being pregnant
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you had is likely to be due to an implantation bleeding. The chances of being pregnant are high. You need to test your urine for pregnancy using a highly sensitive kit available at all pharmacies.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor